Advanced search
Start date

An study of nonlinear systems in classical field theory in low dimensions

Grant number: 12/04431-3
Support type:Scholarships in Brazil - Scientific Initiation
Effective date (Start): May 01, 2012
Effective date (End): December 31, 2014
Field of knowledge:Physical Sciences and Mathematics - Physics - Elementary Particle Physics and Fields
Principal Investigator:Alvaro de Souza Dutra
Grantee:Gustavo Pazzini de Brito
Home Institution: Faculdade de Engenharia (FEG). Universidade Estadual Paulista (UNESP). Campus de Guaratinguetá. Guaratinguetá , SP, Brazil


In this project the student who is already familiarized with nonlinear systems, such like theHamilton-Jacobi equations, classical and quantum version, and also with the nonlinear systems that allow solitonics solutions, will have the opportunity to continue the work that has been developed since more than one year ago. Thus, after introduced to the subject of nonlinear equations, the student will be able to learn technics and methods of analyzes in classical eld theory, specially those related to systems with solutions of solitons kind, which have a great interest in physics, chemistry, biology, and in others natural sciences. Like part of the development of this work, the student must apply the knowledge acquired to some cases discussed in the literature.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE BRITO, G. P.; DE SOUZA DUTRA, A. Multikink solutions and deformed defects. ANNALS OF PHYSICS, v. 351, p. 620-633, DEC 2014. Web of Science Citations: 3.
DE BRITO, G. P.; DUTRA, A. DE SOUZA. Orbit based procedure for doublets of scalar fields and the emergence of triple kinks and other defects. Physics Letters B, v. 736, p. 438-445, SEP 7 2014. Web of Science Citations: 4.

Please report errors in scientific publications list by writing to: